# SDR AALA201512099003

- Difficulty date: December 6, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 23,887 hours, 8,317 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: HTE200066
- Part serial: 17116575
- Condition: Faulty
- Location: Fuel System
- Part time: 12,858 hours, 4,638 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GNDED.  ECAM FUEL ACT XFR FAULT.  NEITHER ACT TRANSFERRED FUEL.  SELECTED FWD, STILL NO TRANSFER.  DESCENDED TO FL 260, STILL NO TRANSFER.  GOT GREEN TRIANGLE & FULLY GREEN TRIANGLE, BUT NO TRANSFER.  FOUND THE ACT 2 VENT VLV ACTUATOR 4QH2 AT FAULT.  REPLACED IAW AMM 28-28-55.  A SUCCESSFUL ACT SYS AUTO & MANUAL TRANSFER WAS ACCOMPLISHED.
